Home Drink & Drugs
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Aged 16-25? Share your experience of using the discussion boards and receive a £25 voucher! Take part via text-chat, video or phone. Click here to find out more and to take part.
Options

e-shocks

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
Has anybody ever experienced this.

I have been getting it for about 6 months, generally after being out and taking about 20 pills and not sleeping over a 48 hour period. I've finally found an article in a recent mixmag magazine but it says fuck all about what this actually is.

Its like when you lie down, you get eletric shocks to the brain. In the article it claims its not painful, but i find it can be very painful, although its not physical. Its kinda like when you are on acid, and you think somethings hot, when you touch it, you feel all the symptons as if it were hot, so you do feel the pain.

It says very little in this article about what this actually is, whether its likely to be something IN the pills, or whether its simply a by-product of taking lots of esctacy, or what. It doesnt say sweet fa about it,

me personally i'm kinda worried about it, and although i dont wanna stop going out getting fucked on pills, this is the only thing thats gonna stop me. But i would really really like to know more about this, what it is/could be, and so on.

I doubt anyone has any hard facts about this, but if you have experienced this, please say hello tell me your experiences of it, and what if anything you did to reduce/stop it.

thanks
ktec

Comments

  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I'm not sure what to say, if a series of strange shocks to your brain wont stop you doing pills I dred to think what will. The only reason as to why you are getting these is the intense lack of seratonin and dopamine in your brain. I'm not sure enough of the chemistry though.
    Please look closely at what the fuck your doing with yourself.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    i am, thats why i'm asking if this is related to taking pills, it seems it is, which is why i'm gonna give it all a rest for a while, but everything damages you - if you go out and drink to much for too many nights in a row, you get kidney failures, if you work to hard you suffer from stress, if you excercise too much its bad for you. I know this, all i'm trying to assess is whether anyone knows whether this is a symptom of "esctacy" abuse, OR whether its something else they put in pills these days. I know full well that pills are NOT pure mdma any more, and it could well be caused by another substance that can be found in pills sold these days.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I find that I dont get shocks but tend to twitch quite a bit ?

    Even when sitting down chilling out its like you cant stop moving (not to the music or bouncing or anything) but the kind of (no offense intended here) retard twitching?
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    hey crazy, yeah i've had that, its pretty embarrasing for my g/f last week after she kindly offered to take me to the cinema to assist my sunday comedown after a particularly full on one, and i sat there in the cinema falling alseep, eyes rolling all over the shop and twitching like a freak. She loves me really :p
    Anyway this is quite different - i never got it before this year. Its a really wired feeling, its all in your head and you know it, but it does feel like a sudden surge through your brain. I think its something to do with synapses and shit, but i aint no brain surgeon :P
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Thats sounds weird mate, havnt had anything like that, tho prolly will soon somethings bound to fuck up after all this abuse!!

    :crazyeyes
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    yeah its all a bit fucked up really - did actually scare me a little - its wierd cos generally all this drugs shit is sooo hyped up that when you actually try something, you think, pah whats all the fuss about - (about the negative shit anyway) - obviously the good side exceeds any expectations in most cases - anyway you going with OB to this MEET thing tomorrow in london? If so i'll see ya there
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I sure am going mate am going to hopefully be a bit messy to if I can get a hold of anything !

    :D
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    I've never experienced anything like that... my advise would be to take a break for a few weeks, see if it continues, and see what happens when you start again.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    6 Months!! Thats a long time... I can't really say I have any advise.... Just that to stay off them for a while and see what happens.. :)
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Re: e-shocks
    Originally posted by ktec
    generally after being out and taking about 20 pills and not sleeping over a 48 hour period. =

    Are u saying u take 20 pills in the one night? No wonder you have problems mate. I had 3 last night and thought that was excessive.
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    its easy to do mate, its over the period of about 24 hours usually, go out friday night, have 3/4 by 6am, then go home for a quick cup of tea, then pile onto an after party like milk in brixton, which starts at 6am and finishes at 2pm, by which time you done another 4, then head back to someones house to chill for a while and by the time you reach saturday night you've done ten, and to carry on for a few hours saturday night, well, a cheeky couple will help, and before you know it, its sunday, you've had fuck all sleep and cained god knows how many tablets.
    One thing is for definite tho, pill DEFINTELY are not as strong as they used to be, back when it cost you £15 for a real mdma, i know this because i recently witnessed a friend taking her first pill, and then another, and basically she ended up doing three pills (admittedly the rest of us had done about 8 in the same time frame) but theres NO WAY i could have taken THREE of the first pill i ever dropped. Absolutely no way whatsoever......Ah...when ah was a yung lad.....:D

    Anyway i think i might be signing outta here now, cos its losts its spark and i;ve found somewhere much better bye bye
Sign In or Register to comment.